Alert archive / Nevada / Wind Advisories in 2005

Wind Advisory 6, NWS Reno, NV

November 3, 20054 counties in Nevada; Mono County, California

NWS Reno, NV issued this wind advisory at Nov 3, 2005, 10:36 AM PST for 4 counties in Nevada; Mono County, California. It took effect at Nov 3, 2005, 12:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2005, 10:36 AM PST (18:36 UTC)
In effect from
Nov 3, 2005, 12:00 PM PST
Expired
Nov 4, 2005, 6:00 AM PST
In force
18 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 6.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2005-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2005-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 031836
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1036 AM PST THU NOV 3 2005

CAZ070-071-NVZ005-040215-
/O.CON.KREV.HW.W.0004.051103T2000Z-051104T0600Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
1036 AM PST THU NOV 3 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

ANOTHER STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TODAY.
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 60
MPH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS TO 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE
AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

$$

NVZ003-040215-
/O.NEW.KREV.WI.Y.0006.051103T2000Z-051104T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1036 AM PST THU NOV 3 2005

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
OF 45 TO 50 MPH THIS AFTERNOON...ESPECIALLY IN WIND PRONE VALLEY
AREAS AND IN THE FOOTHILLS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ073-040215-
/O.NEW.KREV.WI.Y.0006.051104T0200Z-051104T1400Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1036 AM PST THU NOV 3 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30
MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KREV 031928 CCA
NPWREV

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
1125 AM PST THU NOV 3 2005

CAZ070-071-NVZ005-040315-
/O.COR.KREV.HW.W.0004.051103T2000Z-051104T0600Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
1125 AM PST THU NOV 3 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. IN NORTHEAST CALIFORNIA...THIS WARNING IS FOR ALL OF
SURPRISE VALLEY AND THAT PART OF LASSEN COUNTY ALONG AND EAST OF
HIGHWAY 395. IN NORTHWEST NEVADA THIS WARNING INCLUDES ALL OF
NORTHERN WASHOE COUNTY. 

ANOTHER STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TODAY.
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 60
MPH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS TO 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE
AND VERY DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

$$

NVZ003-040315-
/O.NEW.KREV.WI.Y.0006.051103T2000Z-051104T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1125 AM PST THU NOV 3 2005

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
OF 45 TO 50 MPH THIS AFTERNOON...ESPECIALLY IN WIND PRONE VALLEY
AREAS AND IN THE FOOTHILLS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ073-040315-
/O.NEW.KREV.WI.Y.0006.051104T0200Z-051104T1400Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1125 AM PST THU NOV 3 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30
MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KREV 040256
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
656 PM PST THU NOV 3 2005

CAZ070-071-NVZ005-040400-
/O.CAN.KREV.HW.W.0004.000000T0000Z-051104T0600Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
656 PM PST THU NOV 3 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND
WARNING. 

WIND GUSTS HAVE DECREASED BELOW 40 MPH. HOWEVER WEST TO SOUTHWEST
WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS
EVENING. GUSTS AS HIGH AS 40 MPH ARE POSSIBLE THROUGH 10 PM IN
THE WIND PRONE AREAS ALONG HIGHWAY 395 FROM HALLELUJAH JUNCTION TO
SUSANVILLE.

$$

NVZ003-041200-
/O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
656 PM PST THU NOV 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

SOUTH TO SOUTHWEST WINDS OF TO 20 TO 30 MPH WITH GUSTS TO 50 MPH
WILL CONTINUE THROUGH EARLY FRIDAY MORNING...ESPECIALLY IN WIND
PRONE AREAS ALONG HIGHWAY 395 AND IN THE FOOTHILLS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ073-041200-
/O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
656 PM PST THU NOV 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 30
MPH WITH GUSTS TO 50 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRONG
000 
WWUS75 KREV 041139
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
339 AM PST FRI NOV 4 2005

NVZ003-041245-
/O.EXP.KREV.WI.Y.0006.000000T0000Z-051104T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
339 AM PST FRI NOV 4 2005

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING.
15 TO 25 MPH WINDS WITH SOME LOCAL GUSTS TO 40 MPH WILL CONTINUE
TODAY...WHILE REMAINING UNDER ADVISORY CRITERIA.

$$

CAZ073-041400-
/O.CON.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
339 AM PST FRI NOV 4 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SHULZ
000 
WWUS75 KREV 041346
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
546 AM PST FRI NOV 4 2005

CAZ073-041500-
/O.EXP.KREV.WI.Y.0006.000000T0000Z-051104T1400Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
546 AM PST FRI NOV 4 2005

...WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 6 AM PST EARLY THIS MORNING.
STRONG WINDS ARE NO LONGER EXPECTED HOWEVER WEST WINDS WILL GUST TO
30 MPH AT TIMES TODAY WITH GUSTS TO 60 MPH ON RIDGES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Nov 3, 10:30 AM PST, 6 minutes earlier.

Area forecast discussion, Nov 3, 10:30 AM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1030 AM PST THU NOV 03 2005

UPDATE...WARM SECTOR PCPN ALONG EXTREME NRN CA COAST THIS MORNING.
ETA12 AND WSETA SHOWING PCPN MOVING INTO NRN SIERRA LATER THIS
AFTERNOON. MAX PCPN AMOUNTS BETWEEN .70 AND 1.30 ON WRN SLOPES
OF NRN SIERRA IN FEATHER RIVER BASIN TO AROUND .50 TO .70 ALONG
SIERRA CREST W OF TAHOE. HAVE ADDED SNOW ADVISORY FOR LAKE TAHOE
ABOVE 6500 FEET TONIGHT WITH SNOW ACCUMULATIONS OF 4 TO 8 INCHES
OVERNIGHT. MOVED BACK TIMING OF SNOW ADVISORY INTO WRN LASSEN COUNTY
UNTIL 4 PM WITH SLOWER PROJECTED ONSET OF MOD PCPN. EXPANDED WIND
ADVISORIES INTO RENO-CARSON CITY AREA FROM NOON TO 4 AM AND MONO
COUNTY 6PM TO 6AM TONIGHT BASED ON WSETA 90AGL GUST FORECAST OVER
50 KTS. SNOW LEVELS 5500-6000 FEET IN LASSEN TO 6500 AROUND TAHOE
AND 7500 IN MONO COUNTY LATER THIS AFTERNOON AND EVENING WITH
WARM ADVECTION RAISING LEVELS ABOUT 1-2K FROM 12Z THIS MORNING.
RELATIVELY SHALLOW MOISTURE NOTED ON TIME SECTIONS SO EXPECT
LITTLE SPILL OVER EXCEPT IN NRN WASHOE AND NRN PERSHING WHERE
INSTABLITY AND LOW LEVEL CONVERGENCE WOULD SUPPORT MORE SHOWERS E OF
SIERRA. CYLKE

.SHORT TERM...
NEXT SURFACE LOW MOVING INTO THE PACIFIC NORTHWEST...WITH WARM
SECTOR MOVING THROUGH THE REGION THIS AFTERNOON AND EVENING.
APPEARS THAT SHOWERS WILL BE MAINLY CONCENTRATED ON THE WEST SLOPES
OF THE SIERRA...BUT SOME PRECIPITATION SHOULD MAKE IT INTO WESTERN
LASSEN AND TAHOE ZONES THIS AFTERNOON AND EVENING. SPILLOVER IS
EXPECTED TONIGHT IN THE LEE OF THE SIERRA WITH SOME SHOWERS INTO THE
RENO AREA. RISING SNOW LEVELS WILL LIMIT ACCUMULATION
HEADLINES...BUT ISSUED A SNOW ADVISORY ABOVE 5500 FEET FOR CAZ071
WEST OF HWY 395. DOUBLE HEADLINES WITH THIS ZONE WERE
NECESSARY...WITH HIGH WINDS EAST OF HWY 395 CONCURRENTLY.
HIGH WIND WARNING WAS ALSO ISSUED FOR NORTHERN WASHOE COUNTY. TAHOE
MAY SEE A FEW INCHES OF SNOW AS WELL THIS EVENING...BUT MAINLY ABOVE
7000 FEET. PLENTY OF CLOUDS EXPECTED WITH WINDS AGAIN TODAY...BUT
JUST UNDER ADVISORY CRITERIA EXCEPT FOR THE AFOREMENTIONED ZONES
CLOSE TO 55 KT 700 MB JET. DID ISSUE LAKE WIND ADVISORIES ONCE AGAIN
FOR TODAY.

STRONG JET STILL AROUND ON FRIDAY AND WINDS WILL ONCE AGAIN KICK UP
IN THE AFTERNOON AND EVENING. ALL ZONES EXPECTED TO STAY BELOW
ADVISORY CRITERIA...HOWEVER. SATURDAY SHOULD FINALLY SEE SOME
LIGHTER WINDS. SIERRA SHOWERS FRIDAY WILL DECREASE AND BE LIMITED TO
THE EXTREME NORTHERN PORTIAN OF CWA FOR THE BALANCE OF THE SHORT
TERM PERIOD. TEMPERATURES HARD PRESSED TO RECOVER TODAY...BUT SLOW
WARMING WILL BEGIN FRIDAY AND CONTINUE INTO SATURDAY. INHERITED
TEMPERATURES ONCE AGAIN LOOKED GOOD AND LITTLE CHANGES WERE MADE TO
EXISTING GRIDS. SHULZ

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
MEDIUM RANGE SOLUTIONS CONTINUE TO SHOW UNCERTAINTY AS THE ECMWF HAS
RETURNED TO ITS PERSISTENT IDEA OF SPLITTING TROUGH OVER THE EAST
PACIFIC FOR EARLY NEXT WEEK. FOR ONE RUN...THE 12Z WEDNESDAY ECMWF
JOINED THE MORE PROGRESSIVE CANADIAN/GFS SOLUTIONS WHICH BRING A
TROUGH TO THE WEST COAST MONDAY AND MOVE IT ACROSS THE GREAT BASIN
TUESDAY. THE GFS IS IMPRESSIVE WITH STRONG 125+KT UPPER LEVEL JET
AND TIGHT BAROCLINIC ZONE RESULTING IN HEAVY QPF AMOUNTS AND FAIRLY
LOW SNOW LEVELS. WHILE A MAJORITY OF SOLUTIONS FAVOR THE TROUGH
PASSAGE...SOME CREDENCE STILL HAS TO BE GIVEN TO THE ECMWF WHICH HAS
HAD A GOOD HISTORY WITH EAST PACIFIC TROUGHS. ONLY MINOR CHANGES
WERE MADE TO THE ONGOING FORECAST WHICH SHOWS SOME CHANCE OF
PRECIPITATION EARLY NEXT WEEK MAINLY NORTHERN AREAS. TEMPERATURES
WERE TRENDED DOWN A FEW DEGREES BUT WELL ABOVE THE EXTENDED MOS
GUIDANCE. HOHMANN
&&

.AVIATION...
WINDS WILL PICK UP AGAIN TODAY AS ANOTHER PACIFIC SYSTEM MOVES INTO
NORTHERN CALIFORNIA. STRONGEST WINDS WILL BE NORTH ALONG TWEB ROUTE
376 WHERE SURFACE WIND GUSTS WILL APPROACH 50-55KT THIS AFTERNOON
AND EVENING. FURTHER SOUTH FROM KRNO-KBIH EXPECT WIND GUSTS 30-40KT
TO LEE OF SIERRA WITH RIDGE WINDS 65-80KT. IN ADDITION...ANOTHER
ROUND OF PRECIPITATION IS EXPECTED AFTER 20Z FROM LAKE TAHOE
NORTHWARD ALONG ROUTE 376 WITH AREAS MVFR CEILINGS/TERRAIN
OBSCURATION. IMPROVING CONDITIONS ARE EXPECTED FRIDAY INTO THE
WEEKEND. HOHMANN
&&

.REV WATCHES/WARNINGS/ADVISORIES...
.NV...HIGH WIND WARNING ZONE 005 NOON UNTIL 10 PM
      TODAY.
.CA...SNOW ADVISORY ZONE 071 NOON UNTIL 10 PM PST TODAY.
      HIGH WIND WARNING ZONE 070-071 NOON UNTIL 10 PM TODAY.

&&
Hazardous weather outlook, Nov 3, 7:00 AM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
700 AM PST THU NOV 3 2005

CAZ070>073-NVZ001>005-041500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
700 AM PST THU NOV 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
CALIFORNIA...NORTHEAST CALIFORNIA...NORTHWEST NEVADA...WEST
CENTRAL NEVADA AND WESTERN NEVADA.

.DAY ONE...TODAY
ANOTHER STRONG STORM WILL APPROACH NORTHERN CALIFORNIA TODAY AND WILL
BRING STORNG WINDS AND AREAS OF SNOW TO NORTHEAST CALIFORINA AND
NORTHWEST NEVADA.SEE THE LATEST HIGH WIND WARNING FROM RENO/WWUS75
KREVNPWREV/ FOR DETAILS AND REFER TO /WWUS45 KREVWSWREV/ FOR THE
SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGES TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Nevada, 2005Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.